Porzio, Alberto and Solimeno, Salvatore (2007) Homodyne Characterization of continuous variable bipartite states. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Homodyne Characterization of continuous variable bipartite states
Creators:
CreatorsEmail
Porzio, AlbertoUNSPECIFIED
Solimeno, SalvatoreUNSPECIFIED
Autor/s: A. Porzio, V. D’Auria, S. Solimeno
Date: 2007
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: INTERNATIONAL JOURNAL OF QUANTUM INFORMATION
Date: 2007
Volume: 5
Page Range: pp. 63-70
Number of Pages: 0
Date Deposited: 20 Oct 2010 08:34
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6767

Actions (login required)

View Item View Item